# SDR ASAA2017122723013

- Difficulty date: December 27, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 30,148 hours, 8,976 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC17889
- Condition: Faulted
- Location: Apu
- Part time: 5,802 hours, 10,308 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FURTHER EVALUATION OF APU COLD SOAKED START WITH FAULT IAW ENGINEERING REQUEST, PERFORMED APU BITE IAW AMM 49-61-00. ONE FAULT FOUND.  STARTS OLD FAULT 49-31016 OVERTEMP SHUTDOWN.   ACFT GROUNDED.   PERFORMED FIM 49-30, TASK 803, STEP B 1-3.  LOOKED FOR BLOCKAGE IN INLET, NO BLOCKAGE FOUND.  CHECKED MAG DRAIN PLUG, NO PARTICLES FOUND. NO ROTATION PROBLEM AS NOTED.  FIM 49-30 TASK 803, STEP B-4 IS FCU. REMOVED AND REPLACED APU FCU, IAW AMM 49-31-11. NO LEAKS NOTED. REMOVED AND REPLACED THE APU LUBE MODULE IAW AMM 49-91-11. NO LEAKS NOTED. PERFORMED BITE CHECK, NO FAULTS FOUND.
